Alert archive / Kentucky / Tornado Warnings in 2007

Tornado Warning 20, NWS Paducah, KY

October 18, 2007Daviess County, Henderson County, Kentucky; Spencer County, Indiana

NWS Paducah, KY issued this tornado warning at Oct 18, 2007, 5:28 PM CDT for Daviess County, Henderson County, Kentucky; Spencer County, Indiana. It was in force for 32 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 18, 2007, 5:28 PM CDT (22:28 UTC)
Expired
Oct 18, 2007, 6:00 PM CDT
In force
32 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Spencer County, IN, Daviess County, KY, Henderson County, KY

The radar

The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 18, 5:34 PM CDTFUNNEL CLOUD10 Sw Owensboro, KYFUNNEL CLOUD REPORTED NEAR THE COMMUNITY OF ST. JOSEPH.
Oct 18, 5:46 PM CDTHAIL 0.883 W Owensboro, KYNICKLE SIZE HAIL REPORTED NEAR SORGHO.
Oct 18, 6:02 PM CDTFUNNEL CLOUD3 Sw Owensboro, KYREPORTED WITHIN THE BYPASS SOUTH OF HIGHWAYS 81 AND 56
Oct 18, 6:07 PM CDTTORNADO6 Ne Owensboro, KYTORNADO INTENSITY EF-1. NUMEROUS TREES AND A FEW STRUCTURES DAMAGED.
Oct 18, 6:08 PM CDTHAIL 1Owensboro, KYREPORTED IN DOWNTOWN AREA.
Oct 18, 6:10 PM CDTTSTM WND DMG8 E Owensboro, KYHOME LOST ROOF ALONG HIGHWAY 144.
Oct 18, 6:10 PM CDTTORNADO4 Ne Owensboro, KYTORNADO INTENSITY EF-2. NUMEROUS TREES AND A FEW STRUCTURES DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 1:31 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 611 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
611 m²/s²
0-3 km storm-relative helicity
678 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 182228
TORPAH
INC147-KYC059-101-182300-
/O.NEW.KPAH.TO.W.0020.071018T2228Z-071018T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
528 PM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* TORNADO WARNING FOR...
  DAVIESS COUNTY IN NORTHWEST KENTUCKY
  EASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY
  SOUTHWESTERN SPENCER COUNTY IN SOUTHWEST INDIANA

* UNTIL 600 PM CDT.

* AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 64 MILES SOUTH
  OF MASONVILLE...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MOSELEYVILLE...STANLEY...EUREKA...OWENSBORO...KNOTTSVILLE...
  ROCKPORT AND GRANDVIEW.

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUILDING. STAY TUNED TO WEATHER RADIO OR LOCAL
MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3780 8681 3772 8682 3761 8724 3769 8741
      3771 8739 3779 8749 3790 8730 3788 8728
      3792 8726 3802 8710
TIME...MOT...LOC 2228Z 242DEG 45KT 3676 8688

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 18, 3:15 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Oct 18, 3:15 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
315 PM CDT THU OCT 18 2007

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
MAIN CONCERN FOR THIS PERIOD CONTINUES TO BE SEVERE WEATHER
POTENTIAL THIS AFTERNOON AND EVENING.

RADAR IMAGERY FINALLY SHOWING SOME DEVELOPMENT JUST WEST OF CARTER
COUNTY MISSOURI...ALONG WITH SOME SCATTERED ECHOES NEAR THE
MISSISSIPPI RIVER IN WEST KENTUCKY AND A STRAY APPARENTLY ELEVATED
SHOWER OVER THE PENNYRILE. TAMDAR SOUNDINGS FROM KPAH AROUND NOON
INDICATED A SIZABLE CAP...WHICH IS LIKELY CAPPING THE SHOWER
DEVELOPMENT OVER WEST KENTUCKY.

FEEL THAT SCATTERED THUNDERSTORMS WILL SLOWLY DEVELOP OVER SOUTHEAST
MISSOURI...AS THE UPDRAFTS STRUGGLE AGAINST THE IMMENSE DEEP LAYER
SHEAR. AS THEY MOVE FURTHER EAST THEY WILL BECOME MORE NUMEROUS AND
SUPERCELLULAR...AS THEY ENCOUNTER BETTER LOW-LEVEL MOISTURE AND
INSTABILITY. STRAIGHT-LINE HODOGRAPHS INDICATE SOME POTENTIAL FOR
SPLITTING STORMS...ESPECIALLY IN THE ORGANIZING STAGE. SO LONG AS
THE STORMS CAN STAY ISOLATED...DAMAGING WINDS...TORNADOES AND LARGE
HAIL WILL ALL BE POSSIBLE.

IF THE STORMS FORM INTO LINE SEGMENTS AS THEY PROGRESS INTO BETTER
MOISTURE OVER WEST KENTUCKY AND SOUTHWEST INDIANA THIS
EVENING...INTENSE BOW ECHOES WOULD BE THE DOMINANT SEVERE WEATHER
MODE. THE BEST LOW-LEVEL SHEAR AND INSTABILITY LOCATED OVER WEST
KENTUCKY AND SOUTHWEST INDIANA...WILL RESULT IN THIS AREA HAVING THE
GREATEST THREAT FOR A HIGH END SEVERE EVENT IN THE FORM OF TORNADOES
OR BOW ECHOES.

AS FOR THE GRIDS...GIVEN ONLY SCATTERED STORMS INITIALLY...WILL KEEP
POPS IN THE LIKELY CATEGORY...CENTERED OVER THE PURCHASE AREA AND
SOUTHERN ILLINOIS BEFORE 00Z...WITH CHANCE POPS FURTHER WEST NEAR
THE INITIAL DEVELOPMENT. WILL THEN FOCUS LIKELIES EASTERN HALF AFTER
00Z WITH ONLY A SLIGHT CHANCE OVER WESTERN SOUTHEAST MISSOURI
COUNTIES. WILL KEEP CHANCE POPS EAST OVERNIGHT...JUST IN CASE A FEW
SHOWERS OR STORMS LINGER OVER THE PENNYRILE.

AS FOR THE WIND ADVISORY...WILL KEEP IT GOING THROUGH 6 PM...EVEN
THOUGH WE HAVE NOT QUITE REACHED CRITERIA. THE 30+KT GUSTS SHOULD
SETTLE DOWN SOME WITH SUNSET...BUT WILL LIKELY STILL SEE SOME DECENT
SOUTH TO SOUTHWEST WINDS WELL INTO THE EVENING...WITH OR WITHOUT
CONVECTION.

FOR FRIDAY AND BEYOND...BASICALLY JUST FOLLOWED THE 12Z GFS AND ITS
MAV TEMPERATURE GUIDANCE. AFTER A COOLISH DAY FRIDAY...THE WEEKEND
WILL BE MOSTLY SUNNY WITH CONTINUED ABOVE NORMAL TEMPERATURES. THE
12Z GFS SUPPORTS THE POPS OVER THE WESTERN HALF OF THE AREA SUNDAY
NIGHT...SO LEFT THAT ALONE.

.LONG TERM...MONDAY THROUGH THURSDAY.
MODELS ARE IN SLIGHTLY BETTER AGREEMENT REGARDING THE SYSTEM TO
AFFECT THE REGION EARLY NEXT WEEK. THE ECMWF IS STILL FAR FROM THE
00Z GFS AND GFS ENSEMBLES. FORECAST WILL BE WEIGHTED MORE HEAVILY
TOWARD THE GFS/GFS ENSEMBLES...IN LINE WITH HPC GUIDANCE. THE GFS
PUTS MUCH MORE EMPHASIS ON THE NORTHERN BRANCH OF THE 500 MB
JET...DIGGING A FULL LATITUDE TROUGH THROUGH THE CENTRAL STATES.
THIS TROUGH THEN SHEARS OUT GRADUALLY DURING MID WEEK. AS A
RESULT...HIGHEST PRECIP CHANCES WILL BE MONDAY ASSOCIATED WITH THE
PROGRESSIVE COLD FRONT PASSING THROUGH THE LOWER OHIO VALLEY. LOWER
PRECIP CHANCES WILL LINGER INTO TUESDAY NIGHT AS THE WEAKENING 500
MB TROUGH PERSISTS NEAR OR JUST EAST OF THE FORECAST AREA.
CONFIDENCE DECREASES AFTER MONDAY SINCE MODEL VARIABILITY BECOMES
MUCH GREATER. TEMPS WILL BE CLOSE TO SEASONAL NORMS IN THE WAKE OF
THE COLD FRONT PASSAGE ON MONDAY.

&&

.AVIATION...
TIMING OF CONVECTION IS THE MAIN AVIATION CONCERN. HIGHEST
PROBABILITIES ARE IN EVV/OWB TAF AREAS...WHERE MOISTURE IS
RELATIVELY DEEP. THE DEEPER MOISTURE IS EVIDENT IN VISIBLE SATELLITE
IMAGERY...WITH MORE IMPRESSIVE CUMULUS DEVELOPMENT SOUTH AND EAST OF
PAH. INSTABILITY WILL WANE QUICKLY AFTER SUNSET...WHEN DRIER AIR
WILL CONTINUE TO INVADE FROM THE WEST. CONVECTIVE POTENTIAL SHOULD
BE MAINLY EAST OF THE TAF SITES BY 03Z...FOLLOWED BY A PERIOD OF
MOSTLY CLEAR SKIES AND DIMINISHING WINDS. WRAPAROUND LOW CLOUDINESS
OVER IOWA AND NW MISSOURI MAY OVERSPREAD THE REGION WELL AFTER 06Z.
CIGS ARE EXPECTED TO BE IN THE MVFR RANGE AT WORST.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

SHORT TERM......DRS
LONG TERM.......MY
AVIATION........MY
Hazardous weather outlook, Oct 18, 12:11 PM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1211 PM CDT THU OCT 18 2007

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-191715-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1211 PM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS THE ENTIRE REGION.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS DURING THE MID AFTERNOON
HOURS. THESE STORMS WILL MOVE RAPIDLY TO THE NORTHEAST AND SPREAD
SOUTHWARD INTO WESTERN KENTUCKY. THE STORMS WILL CONTINUE TO MOVE
EAST AND SHOULD EXIT THE AREA AROUND MIDNIGHT.

THE STORMS WHICH DEVELOP WILL QUICKLY BECOME SUPERCELLS WITH
DAMAGING WINDS THE MAIN RISK. TORNADOES ARE POSSIBLE AS WELL.

A WIND ADVISORY IS IN EFFECT UNTIL 6 PM TODAY. THE LOW PRESSURE SYSTEM
WHICH WILL SPAWN THE THUNDERSTORMS...IS EXPECTED TO INTENSIFY AND
PRODUCE GUSTY WINDS EVEN OUTSIDE THE THUNDERSTORMS. THE RECENT
DROUGHT HAS WEAKENED MANY TREES IN THE REGION...LEAVING THEM MORE
SUSCEPTIBLE TO DAMAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CHANCE OF THUNDERSTORMS IS FORECAST THROUGHOUT THE QUAD
STATE SUNDAY NIGHT THROUGH MONDAY NIGHT. HOWEVER...SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TODAY AND
TONIGHT.

PS

In the hours before

Local storm report, Oct 18, 12:37 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE
1237 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     NEW MADRID              36.59N 89.55W
10/17/2007                   NEW MADRID         MO   TRAINED SPOTTER

            LATE REPORT. TWO TREES BLOWN DOWN IN COMMUNITY ASSOCIATED
            WITH BAND OF THUNDERSTORMS AND HEAVY RAIN.

0124 AM     TSTM WND GST     DONIPHAN                36.62N 90.82W
10/18/2007  M56.00 MPH       RIPLEY             MO   LAW ENFORCEMENT

0126 AM     NON-TSTM WND DMG DONIPHAN                36.62N 90.82W
10/18/2007                   RIPLEY             MO   EMERGENCY MNGR

            WIDESPREAD MINOR DAMAGE WITH LINE OF THUNDERSTORMS. TREES
            AND POWER LINES DOWN. DAMAGE TO MOBILE HOME. EM TEAM
            CONDUCTING SURVEY AT THIS TIME. RADAR INDICATED STORM
            MOVED THROUGH COMMUNITY AT 126 AM.

0145 AM     TSTM WND DMG     3 N POPLAR BLUFF        36.81N 90.41W
10/18/2007                   BUTLER             MO   LAW ENFORCEMENT

            DOWNED POWER LINES NORTH OF POPLAR BLUFF. ESTIMATED WINDS
            IN POPLAR BLUFF 65-70 MPH.

0222 AM     TSTM WND DMG     4 SE MARBLE HILL        37.26N 89.93W
10/18/2007                   BOLLINGER          MO   LAW ENFORCEMENT

            DOWNED POWER LINES IN THE LEOPOLD AREA. NUMEROUS POWER
            OUTAGES REPORTED.

0230 AM     TSTM WND DMG     BENTON                  37.10N 89.56W
10/18/2007                   SCOTT              MO   LAW ENFORCEMENT

            NUMEROUS TREES REPORTED DOWN THROUGHOUT THE COUNTY.

0235 AM     TSTM WND DMG     DEXTER                  36.79N 89.96W
10/18/2007                   STODDARD           MO   LAW ENFORCEMENT

            ROOF DAMAGE TO BUILDING ALONG EAST STODDARD STREET. NO
            INJURIES REPORTED AT THIS TIME. POWER LINES DOWN JUST
            EAST OF HIGHWAY 25.

0240 AM     TSTM WND DMG     MILLERSVILLE            37.42N 89.80W
10/18/2007                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            BUILDING AND VEHICLE DAMAGE REPORTED IN COMMUNITY. EM
            TEAM RESPONDING AT THIS TIME. MUCH OF NORTHEAST CAPE
            GIRARDEAU COUNTY WITHOUT POWER.

0240 AM     TSTM WND DMG     2 N MOUNDS              37.14N 89.20W
10/18/2007                   PULASKI            IL   LAW ENFORCEMENT

            DOWNED TREES BLOCKING HIGHWAY 51 NORTH OF MOUNDS.

0250 AM     TSTM WND DMG     MURPHYSBORO             37.77N 89.34W
10/18/2007                   JACKSON            IL   EMERGENCY MNGR

            WINDOWS BROKEN BY WIND...POWER OUTAGES.

0255 AM     TSTM WND DMG     CARBONDALE              37.72N 89.22W
10/18/2007                   JACKSON            IL   EMERGENCY MNGR

            TREE DOWN ON TWO CARS...BROKEN POWER POLE...TREES DOWN ON
            POWER LINES. ELECTRIC SERVICE TORN OFF POLE.

0255 AM     TSTM WND DMG     DE SOTO                 37.82N 89.23W
10/18/2007                   JACKSON            IL   EMERGENCY MNGR

            TREE FELL ON A HOUSE.

0255 AM     TSTM WND DMG     ANNA                    37.46N 89.24W
10/18/2007                   UNION              IL   LAW ENFORCEMENT

            WIDESPREAD DOWNED TREES AND POWERLINES THROUGHOUT THE
            COUNTY.

0300 AM     TSTM WND DMG     CAPE GIRARDEAU          37.31N 89.55W
10/18/2007                   CAPE GIRARDEAU     MO   TRAINED SPOTTER

            TWO TREES DOWN IN THE CITY OF CAPE GIRARDEAU

0300 AM     TSTM WND DMG     EAST PRAIRIE            36.78N 89.38W
10/18/2007                   MISSISSIPPI        MO   UTILITY COMPANY

            POWER LINES DOWN

0302 AM     TSTM WND GST     1 NE CAPE GIRARDEAU     37.32N 89.54W
10/18/2007  E60.00 MPH       CAPE GIRARDEAU     MO   TRAINED SPOTTER

            60 MPH WIND GUST ESTIMATED 1 MI NORTHEAST OF CAPE
            GIRARDEAU

0310 AM     TSTM WND DMG     MOREHOUSE               36.85N 89.69W
10/18/2007                   NEW MADRID         MO   LAW ENFORCEMENT

            TWO TELEPHONE POLES AND THREE TREES DOWN.

0314 AM     TSTM WND DMG     4 N EDDYVILLE           37.56N 88.59W
10/18/2007                   POPE               IL   EMERGENCY MNGR

            TREE BLOCKING SOUTH BOUND LANE OF IL RT 145 4 MI NORTH OF
            EDDYVILLE, IL

0315 AM     TSTM WND DMG     JOHNSTON CITY           37.82N 88.93W
10/18/2007                   WILLIAMSON         IL   TRAINED SPOTTER

            TWO TREES DOWN IN JOHNSTON CITY, IL

0315 AM     TSTM WND DMG     2 N BUCKNER             38.01N 89.02W
10/18/2007                   FRANKLIN           IL   EMERGENCY MNGR

            42 BY 48 FOOT POLE BARN DESTROYED.

0318 AM     TSTM WND DMG     2 N MOUNDS              37.14N 89.20W
10/18/2007                   PULASKI            IL   EMERGENCY MNGR

            TWO TREES DOWN ON HWY 936...JUST SOUTH OF VILLA RIDGE.
            OTHER SMALL TREES DOWN ACROSS SOUTHERN EDGE OF COUNTY.

0324 AM     TSTM WND GST     VALIER                  38.02N 89.04W
10/18/2007  E60.00 MPH       FRANKLIN           IL   TRAINED SPOTTER

            ESTIMATED 60 MPH WIND GUST IN VALIER, IL

0327 AM     TSTM WND GST     MARION                  37.73N 88.94W
10/18/2007  E60.00 MPH       WILLIAMSON         IL   TRAINED SPOTTER

            60 MPH WIND GUST ESTIMATED BY STORM CHASER...LIMBS DOWN
            AND POWER OUT IN THE TOWN OF MARION, IL

0330 AM     TSTM WND DMG     BENTON                  38.01N 88.92W
10/18/2007                   FRANKLIN           IL   LAW ENFORCEMENT

            WIDESPREAD DOWN TREES AND POWER LINES COUNTY WIDE.

0332 AM     TSTM WND DMG     WEST FRANKFORT          37.90N 88.93W
10/18/2007                   FRANKLIN           IL   EMERGENCY MNGR

            TREE DOWN ON TOP OF HOUSE IN WEST FRANKFORT, IL

0337 AM     TSTM WND DMG     6 N MARION              37.82N 88.94W
10/18/2007                   WILLIAMSON         IL   TRAINED SPOTTER

            DOWNED TREES REPORTED IN JOHNTSON CITY. WINDS MEASURED AT
            62 MPH.

0340 AM     TSTM WND DMG     5 S MCLEANSBORO         38.02N 88.53W
10/18/2007                   HAMILTON           IL   LAW ENFORCEMENT

            DOWNED TREES BLOCKING HIGHWAY 142S.

0345 AM     TSTM WND GST     CAIRO                   37.00N 89.18W
10/18/2007  E60.00 MPH       ALEXANDER          IL   LAW ENFORCEMENT

0348 AM     TSTM WND DMG     SIMS                    38.36N 88.54W
10/18/2007                   WAYNE              IL   LAW ENFORCEMENT

            FEW TREES AND POWER LINES DOWN. MORE POWER LINES DOWN IN
            RINARD AT ABOUT THE SAME TIME.

0355 AM     TSTM WND DMG     1 SE BARLOW             37.04N 89.03W
10/18/2007                   BALLARD            KY   TRAINED SPOTTER

            TREES DOWN IN SLATER ROAD AREA.

0445 AM     TSTM WND DMG     MOUNT CARMEL            38.42N 87.77W
10/18/2007                   WABASH             IL   LAW ENFORCEMENT

            DOWNED TREE BLOCKING INTERSECTION OF 12TH STREET AND
            WALNUT.

&&

MIKEN
Local storm report, Oct 18, 12:47 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1247 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     TSTM WND DMG     MASONVILLE              37.67N 87.03W
10/18/2007                   DAVIESS            KY   EMERGENCY MNGR

            *** 2 INJ *** TREE DOWN ON MOBILE HOME. TWO OTHER TREES
            DOWN BLOCKING ROADS IN THE SAME AREA. TWO ADULTS WERE
            BRIEFLY TRAPPED IN THE MOBILE HOME.

&&

PATS
Local storm report, Oct 18, 4:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
458 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TORNADO          CLAY                    37.48N 87.82W
10/18/2007                   WEBSTER            KY   EMERGENCY MNGR

            REPORTED TO EM BY PUBLIC. TORNADO NEAR CLAY AT
            INTERSECTION OF HIGHWAYS 109 AND 270W MOVING TOWARD
            DIXON.

&&

SMITTY
Local storm report, Oct 18, 5:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
502 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             4 SE STURGIS            37.51N 87.94W
10/18/2007  M0.50 INCH       UNION              KY   EMERGENCY MNGR

            HAIL REPORTED NEAR SULLIVAN.

&&

SMITTY
Local storm report, Oct 18, 5:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
512 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             PERRYVILLE              37.73N 89.87W
10/18/2007  M0.75 INCH       PERRY              MO   TRAINED SPOTTER

&&

SMITTY
Local storm report, Oct 18, 5:17 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
517 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             6 NE DIXON              37.58N 87.61W
10/18/2007  M0.75 INCH       WEBSTER            KY   LAW ENFORCEMENT

            HAIL REPORTED NEAR COMMUNITY OF POOLE

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 1:33 AM CDTSevere Thunderstorm WarningPAHChristian, Todd, Trigg42 min
Oct 18, 3:16 AM CDTSevere Thunderstorm WarningPAHBallard, McCracken44 min
Oct 18, 10:03 AM CDTWind AdvisoryPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more8 hr
Oct 18, 3:55 PM CDTSevere Thunderstorm WarningPAHDaviess20 min
Oct 18, 4:12 PM CDTTornado WarningPAHDaviess18 min
Oct 18, 4:15 PM CDTTornado WarningPAHCaldwell, Crittenden, Livingston45 min
Oct 18, 4:35 PM CDTTornado WarningPAHUnion, Webster25 min
Oct 18, 4:57 PM CDTTornado WarningPAHHenderson, McLean, Webster48 min
Oct 18, 5:19 PM CDTSevere Thunderstorm WarningPAHCarlisle, Hickman41 min
Oct 18, 5:45 PM CDTTornado WarningPAHHenderson, McLean, Webster15 min
Oct 18, 5:50 PM CDTSevere Thunderstorm WarningPAHCarlisle, Graves, Hickman40 min
Oct 18, 5:54 PM CDTSevere Thunderstorm WarningPAHLivingston, McCracken51 min
Oct 18, 5:58 PM CDTTornado WarningPAHDaviess, Henderson, McLean47 min
Oct 18, 6:08 PM CDTTornado WarningPAHGraves37 min
Oct 18, 6:15 PM CDTTornado WarningPAHHenderson, Union45 min
Oct 18, 6:18 PM CDTTornado WarningPAHCrittenden, Union, Webster57 min
Oct 18, 6:27 PM CDTTornado WarningPAHCaldwell, Crittenden, Livingston48 min
Oct 18, 6:34 PM CDTTornado WarningPAHLivingston, Lyon, Marshall41 min
Oct 18, 4:24 AM CDTSevere Thunderstorm WarningPAHGibson36 min

Nearby

Tornado Warnings in Kentucky, 2007Tornado Warnings in Indiana, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.